# SDR SWAA2022041189372

- Difficulty date: March 29, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N497WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32479
- Aircraft time: 58,669 hours, 34,690 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Angle
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND IN A/C BAY ON UPPER ATTACH ANGLE AT STA 663 RBL 8 / [01] REMOVED ALL FASTENERS AND TRIMMED OUT DAMAGED SECTION OF ATTACH ANGLE IAW SRM 57-10-10-2R-5;[02] PERFORMED DETAILED VISUAL INSPECTION OF REPAIR AREA; NO DEFECTS NOTED IAW SRM 57-10-10-2R-5;[03] RECEIVED -1 REPLACEMENT ANGLE FABRICATED ON BACKSHOP W/O 43508-5000-0002 AND -2 SPLICE ANGLE FABRICATED ON BACKSHOP W/0 43508-5000-0001 IAW SRM 57-10-10-2R-5;[04] VERIFIED STEPS 1 - 3 ARE COMPLETE;[05] VERIFIED STEPS 1-4;[06] HFEC IAW B737 NDT PART 6; 51-00-00 PROC 16. NO DEFECTS NOTED. TOOL#31823; DUE 23DEC22;[07] COMPLETED FABRICATION OF REPAIR PARTS IAW SRM 57-10-10-2R-5;[08] VERIFIED STEP 7 IS COMPLETE;[09] VERIFIED STEPS 7 AND 8;[10] OK TO TREAT AND PRIME;[11] ALODINED AND PRIMED -1; AND -2 ANGLES IAW B737 SRM 57-10-10-2R-5; REPAIR 5. STEP 4; ITEMS F AND G. ALSO PRIMED ANY BARE METAL EDGES.;[12] VERIFIED STEP 11;[13] OK GIVEN TO INSTALL REPAIR PARTS;[14] INSTALLED REPAIR PARTS WITH PERMANENT FASTENERS IAW B737 SRM 57-10-10-2R-5;[15] VERIFIED ITEM 11 OK TO CAP SEAL FASTENERS;[16] PERFORMED ELECTRICAL RESISTANCE CHECK OF THE ELECTRICAL BONDING FASTENERS; BOND CHECK GOOD IAW SRM 57-10-10-2R-5 TOOL# 30318 CAL. DUE: 10/27/2022;
